zbMATH — the first resource for mathematics

Solution spaces and the Fučik spectrum. (English. Russian original) Zbl 1068.34014
Differ. Equ. 39, No. 3, 313-321 (2003); translation from Differ. Uravn. 39, No. 3, 291-298 (2003).
Using the convergence theory for solution spaces developed by V. V. Filippov, the author studies the periodic problem by means of the associated problem involving the Fučík spectrum, where nontrivial degree arguments are applied to multivalued maps. As a corollary to the main result for the second-order differential inclusion, the statement is formulated for the original single-valued problem.
34B15 Nonlinear boundary value problems for ordinary differential equations
34A60 Ordinary differential inclusions
Full Text: DOI